Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online
Ask a Urologist   »  

Have penile discharge after urination, done tests, back pain when aroused. Taking homeopathic medicines. Weak erections

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hello Doctor
I am XXXXXXX from Hyderabad and my age is 25 years. I have been suffering from penile discharge after urination and on arousal from the past 8 years. It seems like I am suffering from prostatitis. In my teenage years I used to masturbate a lot, may be this has caused this disease. I have gone through all the tests (blood, urine, ultrasound) including cystoscopy but the doctor said I am normal. And in ultrasound it is found that I retain urine up to 300 ml. Whenever I get aroused I feel pain in my back and joints and my urine flow is weak now and it’s kind of splitting.
Currently I am going through homeopathic medicines, it is working but not to the fullest. I have stopped masturbation form the last 3 - 4 months. My erections are also getting weaker. I don’t know what to do. Please help and tell me if any precautions and medicines need to be taken
Posted Sat, 29 Sep 2012 in Penis Problems
Answered by Dr. G.Srinivasan 1 hour later

Thanks for writing to XXXXXXX

First and foremost, i would like to assure that you are unlikely to have any serious disease or illness.
Urethral discharge is not a disease.
Discharge on arousal is beneficial as it gives lubrication during the act of sex.
Discharge after urination can also be normal for many people.

If you are not married, kindly do so early. Regular sex will help ease your problem.

Masturbation is one of the treatments for chronic prostatitis and u can do at a moderate level about 2 to 3 per week.
It is a myth that masturbation causes serious troubles and it is promoted mainly by quacks to benefit out of it.
Erection is a sign of good mental health at your age and since u are very worried, cant expect much. Once your mental worry is less, things should settle.

Regarding residual urine, kindly repeat ultrasound scan once and if it still high, kindly XXXXXXX a urologist to undergo a test called urodynamic study. This will guide regarding further action.
kindly do regular spine stretching exercises, yoga and use hot compresses to ease the backache.
I know it is difficult to satisfy someone with your complaint, but what i have written is the truth according to English medicine. There is a an element of worry involved in your issue. Play some sport and keep you occupied.
This is a problem where life style modification is the main stay of treatment.
Take care.

Above answer was peer-reviewed by
Follow-up: Have penile discharge after urination, done tests, back pain when aroused. Taking homeopathic medicines. Weak erections 1 hour later
Thanx doctor. I am bit relaxed now but some questions still arise;

1. why pain only on arousal and it's not only back pain sometimes the whole one side body

2. Weak and frequent urine flow and urine flow is splitted.

3. I am not getting morning erections also

I am not married and I have started doing kegel exercises for three times a day contracting and releasing the PC Muscle. I smoke heavily and drink occassionaly
Answered by Dr. G.Srinivasan 12 hours later

Thanks for your query.
Kindly quit smoking as it is absolutely necessary for good general and sexual health.
Urinary problem needs evaluation by a urologist in the form of uroflow and urodynamic tests.
Stress, smoking need to be controlled to get good erections.
Hope I answered your query. Kindly get back for doubts if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor